# SDR CA101014004

- Difficulty date: October 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 510
- System (JASC): 5520 · Elevator Structure
- Part: Control Horn
- Part number: 70612121706121
- Condition: Loose
- Location: Elev Torque Tube
- Part time: 705 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSP LT AND RT ELEVATOR CONTROL HORNS WERE FOUND TO BE LOOSE ON THE ELEVATOR TORQUE TUBE.  THE INSTALLED HARDWARE WAS CHECKED AGAINST THE IPC AND THE BUILDUP WAS CORRECT.  IT WAS FOUND THAT THE NUTS HAD BOTTOMED ON THE BOLTS BEFORE TIGHTENING.  A SECOND THIN WASHER WAS ADDED UNDER THE NUT AND THE BOLTS WERE RETORQUED AND SAFETIED.  NO OTHER DAMAGE WAS NOTED.
